Previous |  Up |  Next

Article

Keywords:
difference equations; nonlinear; forced term; nonoscillation
Summary:
In this paper, necessary and sufficient conditions for the existence of nonoscillatory solutions of the forced nonlinear difference equation \[ \Delta (x_{n}-p_{n} x_{\tau (n)})+f(n,x_{\sigma (n)})=q_{n} \] are obtained. Examples are included to illustrate the results.
References:
[1] R. P. Agarwal: Difference Equations and Inequalities. Marcel Dekker, New York, 2000. MR 1740241 | Zbl 0952.39001
[2] R. P. Agarwal, P. J. Y. Wong: Advanced Topics in Difference Equations. Kluwer, Dordrecht, 1997. MR 1447437
[3] M. P. Chen, B. G. Zhang: The existence of the bounded positive solutions of delay difference equations. PanAmerican Math. J. 3 (1993), 79–94. MR 1201542
[4] J. R. Graef, A. Miciano, P. W. Spikes, P. Sundaram, E. Thandapani: On the asymptotic behavior of solutions of a nonlinear difference equation. Proceedings of the First International Conference on Difference Equations, Gordan and Breach, New York, 1995, pp. 223–229. MR 1678694
[5] J. R. Graef, A. Miciano, P. W. Spikes, P. Sundaram, E. Thandapani: Oscillatory and asymptotic behavior of solutions of nonlinear neutral-type difference equations. J. Austral. Math. Soc. Ser. B 38 (1996), 163–171. MR 1414357
[6] J. R. Graef, P. W. Spikes: Boundedness and asymptotic behavior of solutions of a forced difference equations. Internat. J. Math. and Math. Sci. 17 (1994), 397–400. MR 1261087
[7] J. R. Graef, J. Jaros, A. Miciano, P. W. Spikes: Oscillation and nonoscillation results for nonlinear difference equations with a forcing term. Proceedings of the first International Conference on Difference Equations, Gordan and Breach, New York, 1995, pp. 213–222. MR 1678690
[8] B. G. Zhang, H. Wang: The existence of nonoscillatory and oscillatory solutions of neutral difference equations. Dynam. Systems Appl. 6 (1997), 411–428. MR 1470829
[9] B. S. Lalli, B. G. Zhang: On existence of positive solutions and bounded oscillations for neutral difference equations. J. Math. Anal. Appl. 166 (1992), 272–287. MR 1159653
[10] B. S. Lalli, B. G. Zhang, J. Z. Li: On the oscillation of solutions and existence of positive solutions of neutral difference equations. J. Math. Anal. Appl. 158 (1991), 213–233. MR 1113411
[11] E. Thandapani, J. R. Graef, P. W. Spikes: On existence of positive solutions and oscillations of neutral difference equations of odd order. J. Differ. Equations Appl. 2 (1996), 175–183. MR 1384567
[12] Wudu Lu: Existence of nonoscillatory solutions of first order nonlinear neutral equations. J. Austral. Math. Soc. Ser. B 32 (1990), 180–192. Zbl 0723.34069
[13] B. G. Zhang, H. Wang: The existence of nonoscillatory and oscillatory solutions of neutral difference equations. Dynam. Systems Appl. 6 (1997), 411–428. MR 1470829
Partner of
EuDML logo